# SDR WGEA200800045

- Difficulty date: March 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N142DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000056
- Aircraft time: 80 hours, 107 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPLIED WITH ECLIPSE TSR 27-030508G REV C.  NO DEFECTS NOTED.  PERFORMED AILERON FRICTION TEST, AILERON TENSION TEST AS PRESENTED IN SEC 12.3, PAGE 35 OF FLT CONTROL RIGGING SPEC. 27-109846 REV. 5, PERFORMED MEASUREMENT OF AILERON SKIN CONTOUR EAC AERO 07-500 015 SDR REV C.  REFERENCE LOGBOOK PAGE 0901 ITEM 1.  EVAL FLIGHT UNSATISFACTORY, AIRCRAFT STILL REQUIRES EXCESSIVE AILERON TRIM.
